# SDR HNAA2024042900328

- Difficulty date: April 16, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB OUT SLOW TO RAPID DEPRESSURIZATION AT FL 290.BEGAN TO STABALIZE AT FL 230 IN AUTO MODE.  FACT  16APR24  20:05  PHL INSPECTED PACK 1 AREA AND FOUND DAMAGED BOOT BETWEEN AIRFRAME AND CONDENSER/MIXER. R+R BOOT IAW AMM 25-51-04. PERFORMED MANUAL/AUTO MODE PRESS TEST IAW AMM 21-31-00. OPS/LEAK CHECK GOOD. OK FOR SERVICE AT THIS TIME.
